# SDR 02FDEA00747

- Difficulty date: October 8, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 42,208 hours, 25,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT BS 344, LBL 45-55, WL 208.  R&R UPPER CHORD PER ER 02-1505.
